# SDR CALA2019011400095

- Difficulty date: January 13, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N76504
- Make and model: Boeing 737824
- Aircraft serial: 31604
- Aircraft time: 40,987 hours, 14,537 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R DUCT PRESS 60-65PSI 15000-FL300. NORMAL AT CRUISE. FIM 36-10-00-810-803 FOUND DOWNSTREAM PRESSURE SENSE LINE ON RIGHT ENG LEAKING. REMOVED AND REPLACED RIGHT ENG DOWNSTREAM SENSE LINE RAN ENG AT HIGH POWER ENG REGULATED PRESSURE AT 45 PSI.
